# SDR C1HA200396014

- Difficulty date: August 4, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-200
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Part serial: REP3300088
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED FWD BATTERY, OPS CHECK NORMAL.
